MAUDE Adverse Event Report: NEUROLOGICA CORP NL5100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL5100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5100
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were artifacts in the image requiring the re-scan the patient.The customer did not properly calibrate the scanner, and it seems the phantom may have been misaligned.As corrective measure suggested the customers perform a qa check after every daily calibration until the facility gets used to the daily calibration phantom.There was no harm to the patient or user.Any additional information received on this incident will be reported in a follow-up mdr.
 
Event or Problem Description
The patient had to be rescanned due to artifact in the images.

Brand Name
NL5100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key21503646
Report Number3004938766-2025-00008
Device Sequence Number14578134
Product Code JAK
UDI-Device Identifier10815411020847
UDI-Public(01)10815411020847(11)250102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5100
Device Catalogue Number0-NL5100-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown